I swear I must be the total backwards person when it comes to Tamoxifen. I took it successfully for 5 years. No side effects. Felt great. One month after stopping it I had a headache for an entire month and ended up having an MRI to make sure I did not have something else going on. In the year since stopped it, I noticed marked thinning of my hair. I did not put 2 and 2 together until recently. I seem to have the exact reverse of what others experience. I almost want to go back on Tamoxifen to see if my hair improves and if my now regular headaches stop. Any one else out there have a similar experience. Will my hair ever return to its old thick wavy self. It was great hair prior to 6 cycles of chemo. Adriamycin took care of that and I got a head full of corkscrew curls post chem. That straightend out and I lost all the wave. Stayed thick though. Now I have this. Would love to hear from anyone who may have had the same.